View Full Version : hairloss, 19 years old.

05-07-2015, 01:50 PM

Basically, I am 100% convinced I have started balding and connot stop stressing. any feedback and advice appreciated-thanks

05-07-2015, 02:21 PM
Do you have any other pictures?

Looks like either a mature hairline or NW1.5

05-10-2015, 02:51 PM
Thanks for the response. I will upload them now. What would it be more likely to be?

05-10-2015, 06:48 PM
Looks like you have some recession, but if you want to be sure then see a doctor that knows something about hair loss. If you are losing your hair and you want to do something to try to stop it then all we have is finasteride and minoxidil.

05-10-2015, 10:58 PM
Thanks for the advice. Just for more info, my dad who is 55 has a full head of hair with a similar hairline could I be following his pattern? Also my brother who is 21 has the exact same. We all have large heads

12-05-2015, 02:33 PM

these are pictures 5 months later where it appears to show MPB, should i now start using rogaine?

Onion Knight
12-06-2015, 08:33 PM

these are pictures 5 months later where it appears to show MPB, should i now start using rogaine?

He he! You have the same hairloss as mine! But I have my straight hairline you have a U. You should really inform you on the forum and yeah go see a dermato hope you will find a good one some dermato are just stupid they will say: yup you have MPB. And throw you a lot of useless stuff to fight it...

Like notcoolanymore said: The REAL thing that can really help is Minoxidil WITH Fin and Nizoral. Why? Minoxidil help to open the vessel of the blood so your hair will start to grow stronger. Fin will stop the DHT in the DHT they have something that destroyed the hair but since in 2015 scientist doesn't give a **** they didn't manage to find a way (yet) to stop this thing so we just stop the whole DHT. And finally Niz for shampoo this is proved to help with the inflammation with the scalp and if you have a greasy scalp too we call that thing : The big 3. If you only take Minoxidil you will gain hair but the DHT will continue to destroid your hair so... you will be ****ed anyway so Minoxidil+Fin = Good result.

And yes they have side effect but is like playing russian roulette here... The most dirty side effect of Minoxidil some people report is dark circle under eyes... It's rare but it can happen... And well Fin or is other name Propecia is the impotence or you lose your libido these effect can be permanent meaning even if you drop the drug you can't cure this it's REALLY RARE but it's something you need to think about and you can develop gyno (you will develop boobs) but again it's REALLY rare. And Niz or Nizoral is itchy scalp. I don't say theses things to scare you but I hesitate to take the med it's take time to decide think wisely...

You can take the natural way... but this way is really unexplored and poor is the result but never give up it's like that we find solution.

I encourage you to go on ***************** they have a section where you can see success story it can help you out to decide.

I am 21 yo if you have ANY question or need support feel free to talk to me!

12-06-2015, 09:27 PM
Hello 7777 !
Notcoolanymore gave you good advice.
Ive had many conversations with Notcoolanymore in the past on many different threads.
He does give good advice to others....we both try to do what we can to help others here,,especially young guys like you 7777....
You may just have a maturing of your hairline as BiqqieSmalls had mentioned.
You scalp still looks GOOD bro...No worries.
Minoxidil and the multivitamin Biotin would be something that you should get.

12-07-2015, 02:50 AM
Thanks for the replies:
So you would both recommend starting on finasteride and minoxidil?
Also I'm from england, where would I have to go to to consult a dertmatologist?

Cannot believe I'm going bald at this age. :(

12-07-2015, 08:53 AM
7777 Hi ...

Yes- consult with a dermatologist/doctor.
Im not sure that you would need Finasteride at this point in time bro.
DEFINITELY purchase Minoxidil and also start taking that multivitamin, Biotin. Both over-the-counter.
Do not believe that you ARE going bald my friend, you really do not know..
...it really could be a maturing of your scalp.
Stress WILL hurt your hair so do not worry about this bro.
Stay POSITIVE and take those treatments.
Have your doctor check out your scalp and see if Finasteride would be OK for you.
Stay happy my friend....